HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.25 (2012) >

 
Title :ON THE FOURIER COEFFICIENTS OF METAPLECTIC FORMS
Authors :SUZUKI, TOSHIAKI
Authors alternative :鈴木, 利明
Issue Date :Dec-2012
Abstract :We propose a method to tackle Patterson's conjecture and Shimura's problem in a unified way. We define distinguished theta forms and consider two variations of Rankin-Selberg convolution. By calculating residues of some poles of these Rankin-Selberg convolutions in two different ways, we could obtain information about Fourier coefficients. We can solve part of the problem.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/25674
Citation :Ryukyu mathematical journal Vol.25 p.21 -106
Appears in Collections:Vol.25 (2012)

Files in This Item:

File Description SizeFormat
Vol25p021.pdf3561KbAdobe PDFView/Open